# SDR CA120917020

- Difficulty date: September 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,641 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE CREW RECEIVED AN "ENG 1 FADEC ALTERNATOR" ECAM MESSAGE. AFTER 90 MINUTES THE NR 1 ENGINE OIL QTY WAS OBSERVED RAPIDLY DECREASING AND IN CONSULTATION WITH MOC/DISPATCH THE FLIGHT DIVERTED.
